# SDR ASAA2022110140561

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,568 hours, 11,284 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004818
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 54,164 hours, 17,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, GENERATOR #1 WOULD NOT CONNECT OPENED #1 ENGINE FAN COWL TO FOM. GROUNDED - YES. REMOVED #1 IDG REF B737-800 AMM 24-11-11. REPLACED #1 IDG REF AMM 24-11-11.
